# SDR AALA201803159026

- Difficulty date: March 12, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 77,640 hours, 41,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Regulator Valve
- Part number: 39271411
- Part serial: 3675
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AND AFTER GEAR RETRACTION, THE NOSE LANDING GEAR RED UNSAFE LIGHT CAME ON,  FOLLOWED BY A RUBBER BURNING ODOR.  RED LIGHT WOULD STAY ON A FEW MINUTES AND GO OFF, THEN COME BACK ON UNTIL LANDING.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.   LANDED WITH THREE GREEN AND UNDER MAX LANDING WEIGHT. AFTER NORMAL LANDING,  MAINTENANCE INSTALLED ALL THEE GEAR PINS FROM AIRCRAFT.   MAINTENANCE REPLACED THE D1-32 NOSE GEAR LOCKED SENSOR IAW AMM 32-60-05, AND NOSE GEAR LOCKED WIRING HARNESS IAW SWPM 20-61-00.  DUE TO ODOR IN THE CABIN AFTER TAKE OFF, REMOVED AND REPLACED LT PRESSURE REGULATOR VALVE IAW AMM 21-31-01.  AIRCRAFT WAS GROUNDED.
